CSN Login
Members Online: 8

The days right after radiation treatment ends

Angela_K
Posts: 374
Joined: Jan 2011

After 6 weeks of radiation and chemo the first and final week, I thought I was doing so well . . .until the very last day of treatment and now in the days following ~ whoa, Nellie! I was naive in thinking when the treatment was over, the healing would begin immediately. But my doctor did warn me that it would get worse for about a week after I got home. I keep telling myself, "this too shall pass," with the now-welcomed, low dosage help of morphine and fentenayl. Yoga, the healing breath and meditation are of great help as well. A message to all who are just now beginning treatment: Focus on the here and now, not what lies ahead. Everyone's story is different. Your recovery is not going to be the same as my recovery. God bless all of us . . .and especially, in the here and now, my brightly burning butt!! :)

duckyann
Posts: 162
Joined: Jun 2009

Hi Angela,

I am sorry you are feeling pain and yes it is very normal for this to happen for the next week or two after treatments. Then you will see such an improvement with your skin. I hope that this passes quickly for you. Take care and hang in there.

Nancy

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network